# SDR 2023FA0000250

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: General aviation
- Make and model: Robsin R22BETAII
- Engine: Lyc O360J2A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Ring Gear
- Part number: 72599
- Condition: Damaged
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER RING GEAR LOST TEN TEETH ON FIRST FEW START UPS. BOUGHT FROM AIR POWER INC. LOC/WHSE: 5O1  5104. CONTROL NUMBER 38171-38
